# SDR IMJA20160215001

- Difficulty date: February 5, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N311MK
- Make and model: Gulstm 200
- Aircraft serial: 0095
- Aircraft time: 4,480 hours, 2,646 cycles
- Engine: Pwc PW306A
- Engine time: 4,325 hours, 2,552 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23291006
- Part serial: 98021
- Condition: Failed
- Location: Lt Engine
- Part time: 812 hours, 464 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE LT GEN FAILED, WITH PERCEPTIBLE VIBRATION.  SECURED THE GEN & CONTINUED THE FLIGHT.  WHILE ON APPROACH, AS POWER WAS REDUCED, THE LT ENG FAILED.  DECLARED AN EMER.  THE LANDING & TAXI TO THE RAMP WAS UNEVENTFUL & REQUIRED NO EMER ASSISTANCE.  A CRACKED & SEPARATED FUEL TUBE BETWEEN THE FUEL CONTROL & THE FLOW DIVIDER WAS ALSO FOUND DURING MX INVESTIGATION.  IT IS SUSPECTED THAT THE CRACK WAS CAUSED BY THE FAILED GEN VIBRATION.
